MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - DRIVER

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - DRIVER
Catalog Number 650510103
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned device does not found stripped that the star driver 20.However, has tip broken and signs of slight usage on its overall surface.Broken piece was not returned for evaluation and no additional damage was identified on its surface.Potential cause can be traced to an off-axis assembly, over torquing, actuating the device before it was fully seated or by applying excessive force during the assembly/disassembly process.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.As per inhance¿ shoulder system ¿ surgical technique, the following precautions need to be followed: 1) using the driver handle and star driver 20, thread the peripheral screw into place until it is fully seated in the baseplate; 2) peripheral screws must be fully seated within the baseplate manually using the star driver 20 and the driver handle; and 3) only the locking & self-drilling screws do not require a pilot drill using the peripheral screw drill.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the star driver 20 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that after the case and decontamination, the sets were put back together and inspected.It was noticed that the t20 was stripped.This happened post op so there was no negative impact to the patient nor was surgery time extended due to this.

Brand Name
INHANCE
Common Device Name
SHOULDER INSTRUMENT - DRIVER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25175602
Report Number1818910-2026-08805
Device Sequence Number10567364
Product Code HWR
UDI-Device Identifier10603295547631
UDI-Public(01)10603295547631(10)213747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650510103
Device Lot Number213747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown